# SDR SWIA202266721

- Difficulty date: October 12, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP TRACK 1A HAS DEPTH REDUCTION DAMAGE MEASURING .033". REQUIRES 200 FC REINSPECT IF NOT REPLACED, REF EMB175 SRM 57-52-03/AD01 TABLE 101. ASSET: TC2-7153 CAL DUE: 11-18-22.     (C-CHECK RO 10/31/2022)     / REPLACED LH WING FLAP TRACK 1A. REF ERJ 175 AMM 57-54-25. TC2-7399 DATE 5-10-23
